# SDR SWAA2021122255412

- Difficulty date: December 22, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 49,834 hours, 33,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST 2 FEET OF PHOTOLUMINESCENT FLOOR LIGHTING ON AIRCRAFT LEFT INOP ; / [01] REPLACED LAST 2 FEET OF PHOTOLUMINESCENT FLOOR LIGHT ON AIRCRAFT LEFT SIDE IAW AMM 33-51-15. OPS CHK GOOD
